# SDR IPXA2023090328518

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 85,357 hours, 36,468 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

R ENG HPSOV ON EICAS AFTER STARTING THE RIGHT ENGINE AFTER PUSHBACK RESULTED IN A BTB ** OII 2 ** (LINKED TO T3F18E002BZ2A) DEFERRED IAW MEL 36-11-2-2
